# SDR ASOA2013091909045

- Difficulty date: August 20, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,867 hours, 17,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR PANEL 141ALF FWD FLOOR SUPPORT ANGLE CORRODED.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06.  LOCATED, DRILLED & DEBURRED HOLES IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.
